# SDR DALA2016091206572

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=54 AT STA Y=674, Y=731 AND Y=750.  CORROSION ON LT SEAT TRACK X=54 AT STA Y=674, Y=731 AND Y=750 WAS REPAIRED IAW SRM 53-05, FIG 4A.
